# SDR SWAA2022032350901

- Difficulty date: October 22, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR PNL SUPPORT (TEE) BS 887 LBL 8 - RBL 8 W/L 158 / LOCATED AND DRILLED NEW AFT CARGO BAY FLOOR PANEL SUPORT TEE IAW SRM 51-40-05-0G-0; INSTALLATION WILL BE ACCOMPLISH WITH CUSTOMER CARD JPANEL-141 88415U 27OCT19
